In this paper, we define and introduce some new concepts of the generalized exponentially convex functions. We investigate several properties of the generalized exponentially convex functions and discuss their relations with convex functions. Optimality conditions are characterized by a class of variational inequalities. Several interesting results characterizing the generalized exponentially convex functions are obtained. The results represent a significant improvement of in the previous results.
Digital Object Identifier (DOI)
Aslam Noor, Muhammad and Inayat Noor, Khalida
"Properties of Some New Classes of Generalized Exponentially Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 11.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss4/11